Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jul, 1978, Volume 46, Issue 4

Advantageous Reallocations of Initial Resources<835:AROIR>2.0.CO;2-Y
p. 835-841

Jean-Jacques Laffont, Roger Guesnerie

This paper shows how the Debreu-Sonnenschein theorem can be used to construct economies where disadvantageous reallocations of resources take place.

Log In To View Full Content

Journal News